Universidad Complutense de Madrid
E-Prints Complutense

Quasi-exactly solvable spin 1/2 Schrödinger operators

Impacto

Downloads

Downloads per month over past year

Finkel Morgenstern, Federico and González López, Artemio and Rodríguez González, Miguel Ángel (1997) Quasi-exactly solvable spin 1/2 Schrödinger operators. Journal of mathematical physics, 38 (6). pp. 2795-2811. ISSN 0022-2488

[img]
Preview
PDF
878kB

Official URL: http://dx.doi.org/10.1063/1.532020


URLURL Type
http://scitation.aip.orgPublisher


Abstract

The algebraic structures underlying quasi-exact solvability for spin 1/2 Hamiltonians in one dimension are studied in detail. Necessary and sufficient conditions for a matrix second-order differential operator preserving a space of wave functions with polynomial components to be equivalent to a Schrodinger operator are found. Systematic simplifications of these conditions are analyzed, and are then applied to the construction of new examples of multi-parameter QES spin 1/2 Hamiltonians in one dimension.


Item Type:Article
Additional Information:

©1997 American Institute of Physics.
The authors would like to acknowledge the partial financial support of the DGICYT under grant no. PB95-0401.

Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:31409
Deposited On:15 Jul 2015 15:53
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page